# SDR R61A2024040500155

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N239JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 38,081 hours, 24,476 cycles
- System (JASC): 5270 · Door Warning System
- Part: Shaft
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Roller Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX FWD OPEN EICAS MESSAGE INFLIGHT AT FL310. FA INFORMED US DOOR WAS SHOWING ONE WHITE, ONE GREEN FOR THE DOOR LATCH INDICATORS. EICAS MESSAGE TURNED OFF AT ONE POINT, THEN CAME BACK ON. EICAS MESSAGE DISAPPEARED ON DESCENT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R ROLLER DETECTOR SHAFT AND ADJUSTED THE LATCH SENSOR TARGET TRAVEL.
